# SDR IPXA09156686

- Difficulty date: July 1, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 9,771 hours, 6,082 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C NR 2 ENGINE INBOARD T/R TRANSLATING SLEEVE AT 6:00 POSITION HAS CRACKED LWR CLOSURE AT LWR END.  REPAIRED IAW UPS EO A300-7830-34175-A, SAA EA 300-7830-01-A1899, & R CD 368227.
